# SDR QXEA2010020400077

- Difficulty date: January 31, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,908 hours, 8,454 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED UP LT DOOR (AMBER), LT (RED) AND GEAR HANDLE (AMBER) CYCLED 4 TIMES AND THEN WENT OUT. CONTINUED FLT, LANDING UNEVENTFUL. FERRIED FOR REPAIRS. ADJUSTED MLG DOOR CL PROX SENSOR TARGET FOR MORE SENSOR COVERAGE IAW MM TASK NR 32-12-01-830-801, PAR 4D(29 AND 30). PERFORMED OPS CHECK OF GEAR EXTENSION/RETRACTION IAW MM TASK 32-31-00-710-801. OPS CHECK GOOD. OPS CHECK FLIGHT GOOD. ACFT RETURNED TO SERVICE. NO PARTS REPLACED.
